# SDR DL777060435

- Difficulty date: May 26, 2006
- Submitted: June 1, 2006
- Operation: Air carrier
- Aircraft: N861DA
- Make and model: Boeing 777232
- Aircraft serial: 29952
- Aircraft time: 28,798 hours, 4,917 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Circuit Card
- Part number: 285W0037101
- Part serial: D00957
- Condition: Unserviceable
- Location: Hydraulic Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AS THROTTLES WERE ADVANCED FOR TAKEOFF, RECEIVED EICAS MSG, HYD AUTO CENTER RT.  REMOVED AND REPLACED THE RSCF P84A18 PSU, ALL CHECK NORMAL.
